Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in the vagina, dizziness and nausea after the use of tampons. Reason?

Yesterday I started using tampons. I put in my second one a couple hours before I went to bed. Extreme pains woke me up. I ran to my bathroom feeling dizzy and nauseous. My mother sat with me for about an hour as spasms of pain hit me in the vaginal area. I d already taken out the tampon. Why did this happen? Did I do something wrong?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If you have used a tampon of the right size, and if it is sterile, it cannot be the cause of the symptoms. The dizziness and nausea are likely to be a consequence of the pain. The cramps are likely to be uterine. Please see your consultant for a proper assessment and further management if they do not subside with simple anti-spasmodic medication. Use of tampons can lead to local infection and hence should be used with caution and also with the precaution not to retain them for longer hours. Hope this helps.
Answered: Thu, 27 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor